# SDR IPXA2025042985095

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 26,422 hours, 15,843 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTONOMOUS STANDBY POWER SUPPLY UNIT WILL NOT TEST. CONFIGURED A/C AND PERFORMED TEST OF AUTONOMOUS STANDBY POWER UNIT IN REF TO AMM 52-73-00/501. NO FAULTS, OPS NORMAL.
